# SDR YV3R2019092000187

- Difficulty date: September 10, 2019
- Submitted: September 20, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZS-RH
- Make and model: Robsin R22BETAII
- Aircraft serial: 3787
- Aircraft time: 4,052 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2862
- Part serial: 4637
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY B286-2 IS NOT WORKING.
